Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had a stroke and prescribed with statin drug. Should I take some form of glucosamine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
My mother had a stroke this summer and now in assisted living. The doctor has her on a Statin drug. I believe she should also be taking Co Q-10. I am in the process of getting a message to him. I also think she shoud be taking Zink, Leutin, and some form of Glucosamine. What do you think?
Posted Mon, 25 Nov 2013 in Brain and Spine
Answered by Dr. Yogesh D 1 hour later
Brief Answer: Please do discuss with her doctor before initiating. Detailed Answer: Hello, Welcome to XXXXXXX I understand and appreciate your concern. I do agree with your decision to include Co Q10, Zinc, Leutin, in addition to these I would also include Resveratrol, Vitamin E. Before you go further, I would however advice you to kindly confirm with your mother's treating neurologist. Avoid glucosamine derivatives as they may precipitate kidney damage. Please do write back to me if you need further assistance else you may close the discussion. Wishing you and your mother all the very best. Warm regards, PS., You may consider rating and reviewing my answer if you found it useful.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor